# SDR AALA980552

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1470K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11506
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FIRST CLASS EMERGENCY EXIT FLOOR PATH LIGHTING WOULD NOT ILLUMINATE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHTING CONNECTOR AT FIRST CLASS LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
